ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

On Renormalization-Group Theoretic Approach to Anderson Localisation

Kumar, N (1978) On Renormalization-Group Theoretic Approach to Anderson Localisation. In: Current Science (Bangalore), 47 (5). 143-144 .

Full text not available from this repository.
Official URL: http://www.ias.ac.in/j_archive/currsci/47/vol47con...
Item Type: Journal Article
Additional Information: Copyright of this article belongs to Indian Academy of Sciences.
Department/Centre: Division of Physical & Mathematical Sciences > Physics
Date Deposited: 22 Oct 2010 07:15
Last Modified: 22 Oct 2010 07:15
URI: http://eprints.iisc.ernet.in/id/eprint/33340

Actions (login required)

View Item View Item